MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT LG SIZE 3 PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED

BIOMET UK LTD. OXF ANAT BRG LT LG SIZE 3 PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED
Catalog Number 159554
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Insufficient Information (4580)
Date of Event 07/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.Item#:161470 ;lot#:65677737 ;item name: oxf twin-peg cmntd fem lg pma; item#:154775 ;lot#:591490 ;item name:oxf uni tib tray sz f lm pma; item#:98-b002-006-01 ;lot#:unknown ;item name:oxf uni fm/cm tb/uni ; multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2023 - 00282, 3002806535 - 2023 - 00283.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent revision surgery due to unknown reasons.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
Additional information was received indicating that a revision surgery was needed due to lateral progression of the patient's arthritis.Upon review of this information, it is now considered that the oxford bearing component within this complaint has not caused or contributed to the reported event.Hence this report will be voided.
 
Additional Manufacturer Narrative
(b)(4).Additional information was received indicating that a revision surgery was needed due to lateral progression of the patient's arthritis.Upon review of this information, it is now considered that the oxford bearing component within this complaint has not caused or contributed to the reported event.Given the above information this medwatch will be voided.

Brand Name
OXF ANAT BRG LT LG SIZE 3 PMA
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17583624
Report Number3002806535-2023-00281
Device Sequence Number5045489
Product Code NRA
UDI-Device Identifier05019279786008
UDI-Public(01)05019279786008(17)271128(10)65677138
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number159554
Device Lot Number65677138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale